# SDR FDEA201412024038

- Difficulty date: December 2, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 22,922 hours, 12,518 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240810214
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG RIB 5 FWD LUG HAS CORROSION IN BORE & BOTH FWD & AFT FACES.  COMPLIED WITH EA 6-5710-T0313802 WINGS BASIC WING STRUCTURE TERMINATING ACTION OF MLG SUPPORT RIB 5 FWD LUG LT.  MAJOR REPAIR.
